# SDR SWAA2025092513374

- Difficulty date: September 10, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 29,747 hours, 14,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED SLIDE SAGGING AND NEEDS TO BE RIG CHECKED.   ADJUSTMENT ON FED WAS VERIFIED IAW AMM 52-11-00-820-801 STEP 2.I THROUGH 2.T AND PERFORMED STEP 2.N AND 2.U. PERFORMED FED SYSTEM AND WARNING TEST IAW AMM 52-11-00-700-804 AND AMM 52-71-11-820-801. SATISFACTORY TEST.
